Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Hi Zinya

Posted by willie on September 15, 2003, at 7:23:20

In reply to Re: hi Willie willie, posted by zinya on September 12, 2003, at 9:26:37

Hi Zinya...glad to see you again. Other than the weight gain which I believe is drawing me into a bit of depression, I'm doing well. I've emailed my doctor and explained the situation and advised we will discuss my either going off effexor or increasing the dosage at my next appointment (October). I don't want to change anything yet as my husband and I are going away with friends in early October to Florida so I want to wait until after I return.

How is the coming off of Exexor going? Are you experiencing any side effects?

Good to talk with you...Willie


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:willie thread:13781
URL: http://www.dr-bob.org/babble/20030912/msgs/260165.html